# SDR AALA990606

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - REF E58 NR 3150893, STRINGER 15L CRACKED AT BS 720B PLUS 15 INCHES AT AFT EDGE OF ICE LIGHT HOUSING.  REPAIR STRINGER 15L BS 720B PLUS 15 INCHES AT AFT EDGE OF ICE LIGHT PER SRM 53-10-3.  (M)
